# SDR SWAA2024012343888

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,661 hours, 31,216 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Out Of Trim
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM CAUTION ON CLIMBOUT. RAN QRH STABILIZER NOT TRIMMING WITH AUTOPILOT ENGAGED . RETURNED TO KBWI.<[01] REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71 ALSO STAB TRIM MOTOR AUTO TEST PER AMM 22-11-81
